ISSN: 1300-7777 E-ISSN: 1308-5263
Imatinib-Induced Psoriasis [Turk J Hematol]
Turk J Hematol. 2013; 30(2): 216-218 | DOI: 10.4274/Tjh.2012.0147  

Imatinib-Induced Psoriasis

Figen Atalay1, Ebru Kızılkılıç2, R. Simin Ada3
1Başkent University School Of Medicine, Department Of Hematology, İstanbul, Turkey
2Maltepe University, School Of Medicine, Department Of Hematology, Istanbul, Turkey
3Başkent University School Of Medicine, Department Of Dermatology, İstanbul, Turkey

Keywords: Chronic Myelogenous Leukemia, Imatinib, Psoriasis


İmatinibe Bağlı Psoriasis Olgusu

Figen Atalay1, Ebru Kızılkılıç2, R. Simin Ada3
1Başkent Üniversitesi Tıp Fakültesi, Hematoloji Anabilim Dalı, İstanbul, Türkiye
2Maltepe Üniversitesi Tıp Fakültesi, Hematoloji Anabilim Dalı, İstanbul, Türkiye
3Başkent Üniversitesi Tıp Fakültesi, Dermatoloji Anabilim Dalı, İstanbul, Türkiye

Anahtar Kelimeler: Kronik miyeloid lösemi, İmatinib, Sedef


Figen Atalay, Ebru Kızılkılıç, R. Simin Ada. Imatinib-Induced Psoriasis. Turk J Hematol. 2013; 30(2): 216-218

Corresponding Author: Figen Atalay, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686